Hi, I stopped taking my birth control pill last year afte
I stopped taking my birth control pill last year after being on it for 5 years with no problems, I just wanted to give my body a break. (This pill was Cilest) however, 6 months after stopping this pill, I started to suffer from bad hormonal acne on my chin and lower jaw area. I then went back on this pill and was prescribed Zineryt from the doctor. 8 months later, it is not as bad, however I still constantly have about 3/4 spots at a time on my chin and without make up my chin and jaw are covered in red marks as I never have clear skin anymore and constantly have healing spots. To someone that has never suffered from acne, this is very depressing and it stops me from even going out at weekends when it's particularly bad as I feel everyone will be looking at my spots/pimples. I was wondering if it would be best to change the pill as this is obviously a hormonal problem. I wash my face twice daily and have used the best skin care to clear the acne. I have also tried changing diet but this didn't help. Should I ask to be put on Yasmin?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.